Fexaclear 180mg Tablets 10 tablets
Relief from the symptoms of hayfever allergies (seasonal allergic rhinitis) such as sneezing, itchy and runny nose, itchy throat, and itchy and watery eyes.
Active Ingredient: Fexofenadine hydrochloride 180 mg
Adults and children 12 years and over: 1 tablet daily as required
Not recommended for children under 12 years.
Do not use when pregnant or when breastfeeding except when advised by your doctor or pharmacist.
Although this medicine is unlikely to affect your ability to drive or operate machinery, a few people may be impaired and care should be taken.
Do not use if foil blister seal is broken.
Store below 25oC